Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positiveness of nonnegative supersolutions of elliptic equations


Authors: Xi Ting Liang and Ming Qi Yu
Journal: Proc. Amer. Math. Soc. 111 (1991), 731-742
MSC: Primary 35B05; Secondary 35J60, 35J85
DOI: https://doi.org/10.1090/S0002-9939-1991-1087007-3
MathSciNet review: 1087007
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the positiveness of the nonnegative supersolutions of equation (1), provided that the solutions are nontrivial whenever the structure condition (2) is fulfilled by $ {\mathbf{A}}$ and $ B$.


References [Enhancements On Off] (What's this?)

  • [1] J. Serrin, Local behavior of solutions of quasilinear elliptic equations, Acta Math. 111 (1964), 247-303. MR 0170096 (30:337)
  • [2] N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721-747. MR 0226198 (37:1788)
  • [3] Yu Mingqi and Liang Xiting, The Harnack inequality for nonnegative generalized solutions of quasilinear elliptic equations, J. Shanxi Univ. 12 (1989), 1-8.
  • [4] Liang Xiting, Positiveness of nonnegative generalized solutions of quasilinear elliptic equations, J. of Qufu Norm. Univ. 13 (1987), 161-169. MR 921198 (88k:35067)
  • [5] -, The maximum principle for generalized solutions of quasilinear elliptic equations, Acta Sci. Nat. Univ. Sunyatsen 27 (1988), 107-112. MR 994464 (90i:35049)
  • [6] O. A. Ladyzenskaja, V. A. Solonnikov, and H. H. Ural'ceva, Linear and quasilinear equations of parabolic type, Translations of Mathematical Monographs 23, American Mathematical Society, Providence, R.I., 1968.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35J60, 35J85

Retrieve articles in all journals with MSC: 35B05, 35J60, 35J85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1087007-3
Keywords: Elliptic equation, supersolution, positiveness
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society